Cookies?
Library Header Image
LSE Research Online LSE Library Services

Model specification tests in nonparametric stochastic regression models

Gao, J and Wolff, R C L and Tong, Howell (2002) Model specification tests in nonparametric stochastic regression models. Journal of Multivariate Analysis, 83 (2). pp. 324-359. ISSN 0047-259X

Full text not available from this repository.
Identification Number: 10.1006/jmva.2001.2058
Item Type: Article
Official URL: http://www.sciencedirect.com/science/journal/00472...
Additional Information: © 2002 Elsevier
Subjects: H Social Sciences > H Social Sciences (General)
H Social Sciences > HA Statistics
Sets: Collections > Economists Online
Departments > Economics
Departments > Statistics
Date Deposited: 02 Jul 2008 14:48
Last Modified: 01 Oct 2010 08:56
URI: http://eprints.lse.ac.uk/id/eprint/6282

Actions (login required)

View Item View Item